Alert archive / North Dakota / Tornado Warnings in 2020
Tornado Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 29, 2020, 8:22 PM CDT for McKenzie County, Mountrail County, North Dakota. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 29, 2020, 8:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties McKenzie County, ND, Mountrail County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:24 PM CDT | TSTM WND GST 80 | 3 Se New Town, ND | ESTIMATED WINDS WITH VIDEO RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 29, 8:40 PM CDT | TSTM WND DMG | 2 E 4 Bears Lodge, ND | EVENT OCCURRED MONDAY EVENING JUNE 29. 25 POWER POLES IMPACTED, SOME BROKEN, SOME LEANING AND OTHERS DAMAGED. FROM THE SANISH, ND AREA AND TOWARD THE SOUTH FROM THERE ON THE SOUTH SIDE OF ND HIGHWAY 23. AT ONE POINT 1,300 WITHOUT POWER. TIME ESTIMATED. WIND SP |
| Jun 29, 8:40 PM CDT | TSTM WND GST 63 | 4 Ssw New Town, ND | NDAWN STATION BIG BEND (4S NEW TOWN). |
| Jun 29, 8:46 PM CDT | TSTM WND GST 80 | 1 N 4 Bears Lodge, ND | NEW TOWN NDDOT STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 4:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2747 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
017
WFUS53 KBIS 300122
TORBIS
NDC053-061-300145-
/O.NEW.KBIS.TO.W.0005.200630T0122Z-200630T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
822 PM CDT Mon Jun 29 2020
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Northeastern McKenzie County in northwestern North Dakota...
Southern Mountrail County in northwestern North Dakota...
* Until 845 PM CDT.
* At 821 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 5
miles south of New Town, or 29 miles south of Stanley, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
New Town around 830 PM CDT.
Van Hook Park around 835 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Parshall Bay Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4819 10220 4800 10200 4784 10231 4785 10238
4781 10239 4778 10244 4792 10274 4822 10266
TIME...MOT...LOC 0121Z 220DEG 26KT 4790 10251
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EDWARDS1 follow-up statement
013
WWUS53 KBIS 300133
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
833 PM CDT Mon Jun 29 2020
NDC053-061-300145-
/O.CON.KBIS.TO.W.0005.000000T0000Z-200630T0145Z/
McKenzie ND-Mountrail ND-
833 PM CDT Mon Jun 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EASTERN
MCKENZIE AND SOUTHERN MOUNTRAIL COUNTIES...
At 833 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
New Town, or 22 miles south of Stanley, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Belden around 850 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Parshall Bay Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4819 10220 4800 10200 4784 10231 4785 10238
4784 10238 4784 10241 4794 10269 4822 10266
TIME...MOT...LOC 0133Z 217DEG 28KT 4799 10242
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EDWARDSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 29, 7:24 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 29, 7:24 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 724 PM CDT Mon Jun 29 2020 .UPDATE... Issued at 724 PM CDT Mon Jun 29 2020 Changes with this update were focused on updating hourly PoPs with weighting toward time-lagged HRRR guidance, which appears to be capturing observational trends well through 00 UTC. Convection is expanding over western ND and will eventually shift into the central parts of the state overnight. Otherwise, we will let the Heat Advisory continue for now, but expect to let it expire at 01 UTC. MESOSCALE DISCUSSION...Issued at 545 PM CDT Mon Jun 29 2020 Severe thunderstorm potential is rapidly increasing in western ND, with an attendant risk of very large hail and tornadoes. As of 2230 UTC, convective initiation is ongoing in the vicinity of a warm frontal zone from Glendive toward Dickinson. That warm frontal zone is lifting northward, with surface pressure falls and low-level warm air advection per surface observations centered on McKenzie and Dunn Counties late this afternoon. Billow clouds over northwestern ND in visible satellite imagery provide evidence of enhanced low-level SRH shown in RAP-based objective analyses, with 0-1-km SRH around 150 m2/s2 along and north of the warm front. The thermodynamic environment is characterized by MLCAPE of 2000-3000 J/kg, though initial cells may be in an air mass characterized by MLLCL heights close to 1500 m AGL. Right-moving supercell motion vectors toward the north-northeast around 25 kt will eventually take the initial storms, including the supercell in eastern MT, into McKenzie and Williams Counties through 01 UTC, where MLLCL heights are lower, while the partially-sheltered boundary layer is still supportive of enhanced low-level shear in support of a risk of tornadoes. Very large hail will also be an enhanced risk with any sustained mesocyclones given steep midlevel lapse rates and deep-layer shear on the order of 40 kt. Further south, along and south of I-94 in southwestern ND, agitated cumulus and attempts at convective initiation marked by orphan anvils are continuing, and may result in an increasing severe-storm risk by 00 UTC, as well. This may be further aided by confluence in the wind fields which has recently been noted in the warm sector in southwestern ND, as noted by southwest surface winds at Buffalo, SD, and southeast winds at Hettinger, ND. && .SHORT TERM...(This evening through Tuesday) Issued at 308 PM CDT Mon Jun 29 2020 Multiple hazards are in effect, the Heat Advisory to cover the oppressive heat and humidity, and a Flash Flood watch has been issued for portions of western and north central ND for the potential for flash flooding this evening through tomorrow evening. Currently, surface low pressure was situated over northwest South Dakota with strong moisture convergence in southwest ND into east central MT. An area of mid to high level moisture is streaming into the south central this afternoon, and limiting our heating potential for the Heat Advisory. Do expect we might see some thinning of the clouds along the western fringes, plus we have been as high as 98 degrees for a heat index at Bismarck. We may be able to let go a little early, but will let it ride for the time being. Late this afternoon or early this evening still looks favorable for thunderstorm initiation in western ND. Although we are not quite as unstable as yesterday and there may be a larger area of convective inhibition to overcome, there are still some areas of strong pressure falls situated over west central ND, along with a few areas of less CIN over southwest ND and parts of the far northwest. The CAMs have been pretty consistent all day in developing a N-S line of convection in western ND. The latest CAMs may be a little farther west, and a bit later. But nonetheless, there is a larger area of deep layer shear available to storms that develop along the frontal zone. There is some indication that the northern portion of the line may grow upscale and race eastward into the north central. This was moreso on the earlier iterations, but there is still some indication that this could occur. Also, there is also a lot of directional shear over west central ND, so any storms that fire along the boundary, could become supercellular with the potential for tornadoes. Very large hail would also be a possibility. So needless to day, all threats will be in play today. In addition, areas of very heavy rain will be possible with any storms that develop. CIPS analogs are pegged at either the 99.5th percentile, or the Max of all models across the far northern tier counties through Tuesday evening. WPC has the northwest and north central within either a marginal or slight risk of flooding this evening through Tuesday. We decided to highlight this entire area with one watch through Tuesday evening. Convection may also continue into the late evening and early overnight hours, so some areas could see a couple rounds of heavy rain tonight, and this does not take into account Tuesday and Tuesday evening. On Tuesday, the treat for severe weather shifts into central and eastern North Dakota. Again, very warm and unstable will atmosphere will remain along and east of wherever the surface boundary ends up after tonights convection. .LONG TERM...(Tuesday night through Monday) Issued at 308 PM CDT Mon Jun 29 2020 We remains warm through the extended period. The main forecast issue will be timing and placement issues with occasional thunderstorm chances. Except for Wednesday, which is a little cooler, Daytime highs through the extended period will be in the 80s north to 90s south. It still looks like a bit of a break from severe weather Wednesday and Thursday with some drier air pushing into the forecast area. However, we will remain situated along the southern periphery of the westerlies so you can't rule out a thunderstorm any day. Currently our given model blend is showing mainly slight chances of thunderstorms Wednesday daytime through Friday daytime, with chance pops Friday night and through the weekend. This seems reasonable and will stick close to our guidance. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 724 PM CDT Mon Jun 29 2020 Thunderstorms initially over western ND at 00 UTC will gradually shift north and eastward with local IFR conditions along with a risk of large hail and damaging winds tonight. Initially KXWA and KDIK will be at the greatest risk of this activity, but eventually KMOT and KBIS will likely be impacted overnight. Additional showers and thunderstorms are likely Tuesday. Finally, areas of stratus and fog are possible late tonight and Tuesday morning, but the 00 TAFs did not emphasize that given uncertainty in the timing and location of its development. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Tuesday night for NDZ001>004- 009>012-017>019-021-031-032. Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for NDZ011>013-019>023-025-034>037-042-045>048-050-051. && UPDATE...CJS SHORT TERM...TWH LONG TERM...TWH AVIATION...CJS
Hazardous weather outlook, Jun 29, 6:12 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 612 PM CDT Mon Jun 29 2020 NDZ001>004-009>012-017>019-021-031-032-302315- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings- 612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are likely in western and north central North Dakota through tonight. Potential hazards include very large hail up to tennis ball size, damaging wind gusts to 70 mph, and tornadoes. A Flash Flood Watch is in effect for west central, northwest, and north central North Dakota through late Tuesday night. Details can be found at weather.gov/bis. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few severe thunderstorms are possible in western and central North Dakota again on Tuesday, but the main risk will be along and east of Highway 83 in the central part of the state. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed through tonight. NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-302315- Rolette-Pierce-Oliver-Sheridan-Wells-Foster-Morton-Burleigh- Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight There is a chance of thunderstorms tonight across central North Dakota. A few storms may be severe, with the main threat across central North Dakota being damaging winds up to 70 mph. Large hail up to the size of balls is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few severe thunderstorms are possible in western and central North Dakota again on Tuesday, but the main risk will be along and east of Highway 83 in the central part of the state. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed tonight and Tuesday. NDZ033-040-041-043-044-302315- Stark-Slope-Hettinger-Bowman-Adams- 512 PM MDT Mon Jun 29 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are likely in western and north central North Dakota through tonight. Potential hazards include very large hail up to tennis ball size, damaging wind gusts to 70 mph, and tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Chances for thunderstorms Tuesday through Wednesday and some could be severe and with heavy rain, but there remains uncertainty in the timing and location of the greatest risks. .SPOTTER INFORMATION STATEMENT... Weather spotters will likely be needed through tonight. CJS
In the hours before
Local storm report, Jun 29, 7:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 6 WNW FAIRFIELD 47.22N 103.34W
06/29/2020 E0.88 INCH BILLINGS ND TRAINED SPOTTER
&&Local storm report, Jun 29, 7:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST 8 NW OAKDALE 47.56N 102.99W
06/29/2020 M62 MPH DUNN ND MESONET
NDAWN STATION 9NW MEDICINE HOLE.
&&
MJSpecial weather statement, Jun 29, 8:07 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Bismarck ND
707 PM MDT Mon Jun 29 2020
NDZ033-040-041-044-300200-
Hettinger ND-Stark ND-Adams ND-Slope ND-
707 PM MDT Mon Jun 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HETTINGER...EASTERN
SLOPE...CENTRAL STARK AND WESTERN ADAMS COUNTIES UNTIL 800 PM MDT...
At 707 PM MDT, strong thunderstorms were clustered near New England,
or 23 miles west of Mott, moving north at 40 mph.
Nickel size hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
Dickinson, Hettinger, New England, South Heart, Gladstone, Reeder,
Regent, Taylor, Haynes, Bucyrus, Havelock, Lefor, Schefield and
Dickinson Regional Airport.
A Tornado Watch remains in effect until midnight MDT for southwestern
North Dakota.
LAT...LON 4595 10297 4698 10307 4698 10253 4701 10252
4701 10236 4595 10247
TIME...MOT...LOC 0107Z 193DEG 34KT 4649 10279
HARGROVELocal storm report, Jun 29, 8:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST 2 N GRASSY BUTTE 47.42N 103.25W
06/29/2020 E84 MPH MCKENZIE ND MESONET
NDDOT GRASSY BUTTE STATION.
&&
MJLocal storm report, Jun 29, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN 5 SW GRASSY BUTTE 47.34N 103.32W
06/29/2020 M1.78 INCH MCKENZIE ND TRAINED SPOTTER
TOTAL SINCE 5 PM MDT. NEARBY CREEK WAS
BRIEFLY NEAR FULL, BUT HAS LOWERED SINCE
THEN.
&&
JNSLocal storm report, Jun 29, 8:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TORNADO 8 E MANDAREE 47.73N 102.50W
06/29/2020 DUNN ND PUBLIC
STATE RADIO RELAYED REPORT OF A TORNADO THAT
SCATTERED THINGS ACROSS SOMEONES YARD AND
WAS ON THE GROUND WHEN THEY CALLED IT IN AT
812 PM CDT.
&&
MJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 53 min |
| Jun 29, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 65 min |
| Jun 29, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Billings | 48 min |
| Jun 29, 7:20 PM CDT | Tornado Warning | BIS | Dunn, McKenzie | 25 min |
| Jun 29, 7:21 PM CDT | Special Weather Statement | BIS | Adams | 24 min |
| Jun 29, 7:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 39 min |
| Jun 29, 8:07 PM CDT | Special Weather Statement | BIS | Adams, Hettinger, Stark | 53 min |
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 30 min |
| Jun 29, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 59 min |
| Jun 29, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 61 min |
| Jun 29, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 39 min |
| Jun 29, 8:44 PM CDT | Tornado Warning | BIS | Mountrail | 31 min |
| Jun 29, 8:45 PM CDT | Tornado Warning | BIS | Dunn, Stark | 30 min |
| Jun 29, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 54 min |
| Jun 29, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 60 min |
| Jun 29, 9:37 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 38 min |
| Jun 29, 10:16 PM CDT | Special Weather Statement | BIS | Adams, Hettinger | 44 min |
| Jun 29, 10:17 PM CDT | Special Weather Statement | BIS | McLean, Ward | 43 min |
| Jun 29, 10:31 PM CDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jun 29, 11:01 PM CDT | Special Weather Statement | BIS | McHenry | 44 min |
| Jun 29, 11:04 PM CDT | Special Weather Statement | BIS | Grant | 41 min |
| Jun 29, 11:45 PM CDT | Special Weather Statement | BIS | Bottineau, McHenry, Pierce | 45 min |
| Jun 30, 12:00 AM CDT | Special Weather Statement | BIS | Bottineau | 45 min |
| Jun 30, 12:01 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Jun 30, 1:05 AM CDT | Special Weather Statement | BIS | Burleigh | 40 min |
| Jun 30, 1:50 AM CDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 30, 3:00 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 30, 5:45 AM CDT | Special Weather Statement | BIS | Grant | 45 min |
| Jun 30, 5:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jun 30, 7:31 AM CDT | Special Weather Statement | BIS | Morton | 44 min |
| Jun 30, 7:33 AM CDT | Special Weather Statement | BIS | Sioux | 57 min |
| Jun 30, 8:06 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 39 min |
| Jun 30, 8:14 AM CDT | Special Weather Statement | BIS | Oliver | 46 min |
| Jun 30, 8:34 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 56 min |
| Jun 30, 9:17 AM CDT | Special Weather Statement | BIS | Sheridan | 43 min |
| Jun 30, 9:30 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 45 min |
| Jun 30, 9:43 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Kidder | 47 min |
| Jun 30, 10:06 AM CDT | Special Weather Statement | BIS | McHenry | 39 min |
| Jun 30, 10:44 AM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jun 30, 11:13 AM CDT | Special Weather Statement | BIS | Oliver | 47 min |
| Jun 30, 11:21 AM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 30, 12:00 PM CDT | Special Weather Statement | BIS | Oliver | 45 min |
| Jun 30, 12:09 PM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 51 min |
| Jun 30, 12:32 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 30, 1:00 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 45 min |
| Jun 30, 1:37 PM CDT | Special Weather Statement | BIS | Wells | 38 min |
| Jun 30, 1:41 PM CDT | Special Weather Statement | BIS | McLean, Oliver | 49 min |
| Jun 30, 2:11 PM CDT | Special Weather Statement | BIS | Wells | 49 min |
| Jun 30, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 52 min |
| Jun 30, 3:41 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 49 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 32 min |
| Jun 30, 4:30 PM CDT | Areal Flood Advisory | BIS | Wells | 109 min |
| Jun 30, 4:50 PM CDT | Special Weather Statement | BIS | Morton | 40 min |
| Jun 30, 5:43 PM CDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jun 30, 6:18 PM CDT | Flash Flood Warning | BIS | Wells | 4 hr |
| Jun 30, 6:29 PM CDT | Tornado Warning | BIS | Burleigh, Kidder | 31 min |
| Jun 30, 6:47 PM CDT | Special Weather Statement | BIS | Kidder, Logan | 43 min |
| Jun 30, 6:57 PM CDT | Tornado Warning | BIS | Kidder | 33 min |
Nearby
Tornado Warnings in North Dakota, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.